It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My son has a stomach ache every time he takes a break from meds & starts again but it goes away after a few days, body adjustments.
When my son was first diagnosed they put him on adderall, 1st day on it he got extremely violent! I never gave it to him again. They decided to give him dexedrine, and pretty successful with it, no violence.
He has been on 5mg 2 times a day for 3 1/2 years.
I don't know alot about adderall, sorry, just didn't work with my sons body.
Wish you & your child the best.



------------------
feather-107





All times are GMT -7. The time now is 06:07 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!